Blank
lyrica change 5 days per incremental increase Journals
Sort By:  

Overwhelming Day

Aug 10, 2010 - 1 comments

Today was just an overwhelming day on soooo many levels.  I eneded up doing a lot of reading.  I still can't shake the feeling of "laziness" and restless boredom that come with "pacing"

I know that the fact I was able to do some stretching and meditation exercises today is a total win.  I just don't feel like I accomplished much today.

I don't know how much of this is the Lyrica.  Unfortunately with the Lyrica, it will be awhile before I even know what the regular side effects of it are since I have only been on the full dose for a few days now.  Today was definite;y a zombie day.  And the dizzy/drunk sensatoin with my depth perception persists, as does the poufy water weight all over, it is INSANE how puffy I have become since I started it.  I am sure partially from eating more, because it has restarted my appetite....but its not just that.  My fiungers went fFLOOF! and puffed up almost overnight within a few days of starting it.  I cannot get my wedding ring off at all right now.  this is not cool............I hate side effects

The question will be (perhaps already is) Does the addition of Lyrica to my meds provide a NET benefit as far as contributing to my quality of life?

If not.  If the overall impact of ALL the effects, inclusing the "side effects" is NOT a net positive, then frankly, I would categorize it as poison and want to get as far away from it as possible.

questions questions questions.............thats all I have lol

ugh, Lyrica

Aug 02, 2010 - 0 comments
Tags:

lyrica

,

Ugh!

,

side effects

,

Hope

,

balance

,

sleep

,

sleep attacks



everytime I "hope" the stupid "side effects" (which again, are smack dab in front for me!) are lessening, BAM, I get hit with the Lyrica sleep attacks or the godawesfull hammered feeling!

What is worse, no balance for no reason, or no balance becus its a "side effect"?
HA,

(trick question)

>v<     arrrggghhh!

CFS/FMS Tracker

Totally Terrible Tuesday

Jul 27, 2010 - 0 comments
Tags:

side effects

,

Pain

,

medication

,

numbness

,

Cold

,

vision

,

lyrica

,

nerve pain

,

journaling

,

aphasia



Today is a bad day again.  :(   I have the super Lyrica Fog, where it feels like everything is moving at slow speed or something.  It litperally feels like I remember feeling when you are soooooo wasted you cannot stand up. (from alcohol)I feel all wobly and look like it too I think.  It is a very weird feeling, and it is rather unpleasant.  especially combined with nblurry vision and randomly falling asleep at socially nnaceptable hours.

I feel as though I cannot find the words I want when I need them, which is apparently a common side effect.  But from where I am standing, it seems rather like poison that can happen to have a positive effect once in awhile..

I cannot help but be suspicious of the products of a company who is in league with the corporate lobbysits and insurance companies, getting payed thousands of dollars per month by my insurance company, in exchange for pounds of pills that might as well have a skull and crossbones on their labels, yet are instead marketed as the new holy grail of medications, with happy sounding names and smiling people in the commercials.

In truth it is a chemical whch has multiple effects on my body.  I have not yet decided if the effects of this chemical are net positive or net negative for me.  I am told I must wait a few months before cataloging  this new chemical as medication or poison.

Fine I will.  But I write this in defiance of you Lyrica, because I already dislike you for making me feel too tired to even read.  So I will type this entiure journal entry.  Even if just to prove to myself that I can do it even though I want to be doing laundry and cannot muster the strength.  Even if holding my hands av=bove the keyboard makes my arms tingle and my fingers twitch alternating pain and cold dead numbness.

Oh yes Lyrica, I do bite my thumb at thee.

lyrica induced issues

Jul 21, 2010 - 0 comments

The lyrica:  I hope it is working.  I hope it will work.  I also hope the side effects equalize once I have fully stepped up.  Cuz this kind of *****.  I feel dumber than my normal "I feel dumb" fogginess issue.  aggravation!  Serenity NOW!

CFS/FMS Tracker